# SDR FDEA2020091422188

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 71,535 hours, 26,654 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 67410433205
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO NOSE GEAR LIGHT AFTER GEAR WAS IN DOWN PISITION.  R & R NOSE GEAR POSITION INDICATION MODULE, REF SMP'S AND IPC 33-14-70-03 & 32-61-51-01.  MANUFACTURER KORRY P/N 674-1043-3205.  OPS CHECK NORMAL.  AC OK FOR SERVICE.
